BibTeX record journals/aor/IllesNT10

download as .bib file

@article{DBLP:journals/aor/IllesNT10,
  author       = {Tibor Ill{\'{e}}s and
                  Marianna Nagy and
                  Tam{\'{a}}s Terlaky},
  title        = {Polynomial Interior Point Algorithms for General Linear Complementarity
                  Problems},
  journal      = {Algorithmic Oper. Res.},
  volume       = {5},
  number       = {1},
  pages        = {1--12},
  year         = {2010},
  url          = {http://journals.hil.unb.ca/index.php/AOR/article/view/11067},
  timestamp    = {Tue, 06 Jul 2021 17:57:55 +0200},
  biburl       = {https://dblp.org/rec/journals/aor/IllesNT10.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}